MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC XR MP FP T1 PPS 4X93MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC XR MP FP T1 PPS 4X93MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Flaked (1246); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a metal fragment flaked off of the taperloc stem during insertion of implant.No additional information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).Reported event was confirmed by review of photograph of device fracture.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.No product was returned.A picture of the fractured piece was provided.It appears to be possible part of porous coating.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC XR MP FP T1 PPS 4X93MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10051762
Report Number0001825034-2020-01987
Device Sequence Number2729902
Product Code LPH
UDI-Device Identifier00880304517417
UDI-Public00880304517417
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120030
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-149040
Device Lot Number6626643
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/21/2020
Supplement Date Received by Manufacturer05/19/2020
Initial Report FDA Received Date05/13/2020
Supplement Report FDA Received Date05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1